# SDR DALA2022032802037

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,327 hours, 21,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Location: Bs 693
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 DAMAGE TOLERANCE ANALYSIS REQUIRED. ERA 598278-14 SECTION I ISSUED FOR A FUSELAGE SKIN REPAIR AT STA 693, S-2L. REF LOGPAGE 2148144. CORRECTIVE ACTION: REF ERA 598278-14)
